# SDR USAA2014051200022

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON AFT CABIN DECK PLATE AT BS 1715, RBL 10.  REPAIRED AFT CABIN DECK PLATE AT BS 1715, RBL 10 IAW SRM 53-60-51, REPAIR 2, FIG 201.
